# SDR AALA20120118MIA04

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 99,464 hours, 16,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35AB EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE ON HARNESS ASSEMBLY FOR SEAT 35AB EMERGENCY LIGHT.  OPS CHECK NORMAL.
